# SDR SIMA20220429009

- Difficulty date: April 29, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Floor Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Fr89
- Component: Splice
- Component part number: 17086125001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY-LAVATORY AREA RH FLOOR BEAM SPLICE AT FR 89 IS CORRODED. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED THE AFT GALLEY-LAVATORY AREA RH FLOOR BEAM SPLICE AT FR 89 IAW EMB 175 SRM 51-40-08 AND 51-43-03.
